MathSciNet Relay Station
MathSciNet bibliographic data
MR2258622 54E35
Cameron, P. J.; Vershik, A. M. Some isometry groups of the Urysohn space. Ann. Pure Appl. Logic 143 (2006), no. 1-3, 70–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement